# SDR HALA2021030300023

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 18,163 hours, 2,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 0360 NEED TO REPLACE R1 SLIDE. CORRECTIVE ACTION: REMOVED AND INSTALLED R1 SLIDE. (7271186)
